Sur les invariants différentiels des groupes continus de transformations

Ar. Tresse

TBD mathscidoc:1701.33281

Acta Mathematica, 18, (1), 1-88, 1894.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:56 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ]
@inproceedings{ar.1894sur,
  title={Sur les invariants différentiels des groupes continus de transformations},
  author={Ar. Tresse},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956995362990},
  booktitle={Acta Mathematica},
  volume={18},
  number={1},
  pages={1-88},
  year={1894},
}
Ar. Tresse. Sur les invariants différentiels des groupes continus de transformations. 1894. Vol. 18. In Acta Mathematica. pp.1-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956995362990.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved